# SDR CALA0000839

- Difficulty date: June 7, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED AT STA 160 - 200, LBL 44.5 AND STA 180, LBL 16 - 36.  THE FLOOR SUPPORTS WERE REMOVED AND NEW FLOOR SUPPORTS WERE INSTALLED IAW SRM 51-30-2, 51-10-4, AND 51-30-5.
